Richard C. Kraaij
Richard C. Kraaij
Verified email at tudelft.nl - Homepage
Title
Cited by
Cited by
Year
Large deviations for finite state Markov jump processes with mean-field interaction via the comparison principle for an associated Hamilton–Jacobi equation
R Kraaij
Journal of Statistical Physics 164 (2), 321-345, 2016
162016
Deriving GENERIC from a generalized fluctuation symmetry
R Kraaij, A Lazarescu, C Maes, M Peletier
Journal of Statistical Physics 170 (3), 492-508, 2018
152018
Dynamical moderate deviations for the Curie–Weiss model
F Collet, RC Kraaij
Stochastic Processes and their Applications 127 (9), 2900-2925, 2017
132017
Strongly continuous and locally equi-continuous semigroups on locally convex spaces
R Kraaij
Semigroup Forum 92 (1), 158-185, 2016
112016
Classical large deviation theorems on complete Riemannian manifolds
RC Kraaij, F Redig, R Versendaal
Stochastic Processes and their Applications 129 (11), 4294-4334, 2019
72019
Large deviations of the trajectory of empirical distributions of Feller processes on locally compact spaces
RC Kraaij
The Annals of Probability 46 (2), 775-828, 2018
62018
Path-space moderate deviation principles for the random field Curie-Weiss model
F Collet, RC Kraaij
Electronic Journal of Probability 23, 2018
52018
Gibbs–non-Gibbs transitions in the fuzzy Potts model with a Kac-type interaction: Closing the Ising gap
F Henning, RC Kraaij, C Külske
Bernoulli 25 (3), 2051-2074, 2019
42019
A Hamilton-Jacobi point of view on mean-field Gibbs-non-Gibbs transitions
RC Kraaij, F Redig, WB van Zuijlen
arXiv preprint arXiv:1711.03489, 2017
42017
Flux large deviations of weakly interacting jump processes via well-posedness of an associated Hamilton-Jacobi equation
RC Kraaij
arXiv preprint arXiv:1711.00274, 2017
42017
Well-posedness of Hamilton–Jacobi equations in population dynamics and applications to large deviations
RC Kraaij, L Mahé
Stochastic Processes and their Applications, 2020
22020
Fluctuation symmetry leads to GENERIC equations with non-quadratic dissipation
RC Kraaij, A Lazarescu, C Maes, M Peletier
Stochastic Processes and their Applications 130 (1), 139-170, 2020
22020
A general convergence result for viscosity solutions of Hamilton-Jacobi equations and non-linear semigroups
RC Kraaij
arXiv preprint arXiv:1903.04196, 2019
22019
Path-space moderate deviations for a Curie-Weiss model of self-organized criticality: the Gaussian case
F Collet, M Gorny, RC Kraaij
Preprint, 2018
22018
A large deviation perspective on exponential decay of entropy and lower bounds on the Ricci-curvature
RC Kraaij
arXiv preprint arXiv:1609.09637, 2016
22016
A Banach–Dieudonné theorem for the space of bounded continuous functions on a separable metric space with the strict topology
RC Kraaij
Topology and its Applications 209, 181-188, 2016
22016
The exponential resolvent of a Markov process and large deviations for Markov processes via Hamilton-Jacobi equations
RC Kraaij
arXiv preprint arXiv:1910.03946, 2019
12019
Strict continuity of the transition semigroup for the solution of a well-posed martingale problem
RC Kraaij
arXiv preprint arXiv:1909.05113, 2019
12019
Semigroup methods for large deviations of Markov processes
RC Kraaij
PhD thesis. Delft University of Technology, 2016
12016
Stationary product measures for conservative particle systems and ergodicity criteria
R Kraaij
Electronic Journal of Probability 18, 2013
12013
The system can't perform the operation now. Try again later.
Articles 1–20